# SDR ASAA2022122721251

- Difficulty date: December 22, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 52,071 hours, 15,738 cycles
- Engine: Cfmint CFM567B273
- Engine time: 47,298 hours, 14,234 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hook
- Condition: Worn
- Location: Left Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C #SBCFM56-7B-72-1074-1 ON WING BORESCOPE INSPECTION OF METALLIC, HYBRID VSV SYSTEM FOR ROTOR TO STATOR CONTACT. FOUND STAGE 3 J-HOOK AT 6 OCLOCK WORN COMPLETELY THROUGH. GROUNDED - YES. ACCOMPLISHED ENGINE REMOVAL OF ESN # 897-310 REF T/C # 7847000. DEFECTS TRANSFERRED TO S/O # 1935880.
